Unimodularity Unified

Garcia, D and Wagner, FO (2017) Unimodularity Unified. The Journal of Symbolic Logic, 82 (3). pp. 1051-1065. ISSN 0022-4812

Abstract

Metadata

Authors/Creators:
  • Garcia, D
  • Wagner, FO
Dates:
  • Published: September 2017
  • Accepted: 2 October 2016
  • Published (online): 8 May 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jun 2018 11:03
Last Modified: 06 Jun 2018 11:03
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/jsl.2016.60

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics